Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Today my Dr. prescribed Cheratussin AC Syrup for me to

Today my Dr. prescribed Cheratussin AC Syrup for me to control this cough I have had for over a week and get this mucus out of my lungs. My question is, I’m taking Tylenol Cold and Flu Severe Liquid for the sore throat and head congestion as well and I just noticed it has Guaifenesin in it, as well as the Cheratussin. Is it SAFE to take both, each one 30 minutes apart, before I go to bed? Thank you!
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have a bad cough that I shall see a doctor for tomorrow. I have a bottle of unused Cheratussin AC that was prescribed and issued to me in Feb, 2016, with what looks like a 10/17 expiration date. Is it safe to use that tonight (Jan 19 2017) and should it still be effective? (not stored in a refrigerator)

doctor1 MD

Can you take Benadryl pills after taking cheratussin AC? I have an upper respiratory infection and a sinus infection, which is causing me to have major congestion. I took sudafed 12 hour and it didn t seem to help at all, so I wanted to take Benadryl but wasn t sure if it is okay to mix the medications.

doctor1 MD

I was prescribed the following medications on Monday for a sinus infection with cough and sore throat. Cefdinir 300MG, Cheratussin AC syrup, and Ed A-Hist...I took my first doses on Monday night. On Tuesday morning I woke up with the hiccups, and the persisted all day from 6:30am until 11:00pm. I could temporarily stop them by eating something soft and creamy like peanut butter or chocolate, but they always came back in 30 minutes or so. It is now Wednesday and I still have hiccups. Could one of these meds be causing this?

Loading Online Doctors....